# SDR QXEA2017040400214

- Difficulty date: March 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 547
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME REINFORCEMENT FLANGE AND STRINGER 24R ATTACHING CLEAT BS 547.5. REMOVED THE REINFORCEMENT AND ATTACHING CLEAT IAW SRM 51-42-05-02-01.  INSTALLED A NEW REINFORCEMENT AND CLEAT IAW SRM 51-42-05.
